Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Review

Reviewed Work: Monte Carlo Statistical Methods by Christian P. Robert, George Casella
Review by:
Technometrics
Vol. 47, No. 2 (May, 2005), p. 243
Stable URL: http://www.jstor.org/stable/25471003
Page Count: 1
  • Download ($14.00)
  • Cite this Item
Item Type
Article
Thumbnails
Preview not available
Preview not available
Note: This article is a review of another work, such as a book, film, musical composition, etc. The original work is not included in the purchase of this review.

Page Thumbnails

  • Thumbnail: Page 
243
    243